# SDR AMTA200700532

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1330-1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 161BF HAS CORROSION ON UPPER AND LOWER SURFACE NUMEROUS AREAS, STATION 1330 TO 1470 LBL 20 TO RBL 20.  FABRICATED NEW PANEL 161BF IAW SRM 53-60-53 FIG 1 MATERIAL 2024 T-3 .071, TREATED 51-20-01 SRM.  (M)
